Accessibility navigation


Fault tolerance of Mobius cubes under two forbidden fault set models

Yang, X. F. and Megson, G. M. (2004) Fault tolerance of Mobius cubes under two forbidden fault set models. International Journal of Computer Mathematics, 81 (8). pp. 909-916. ISSN 0020-7160

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/00207160410001712332

Abstract/Summary

An n-dimensional Mobius cube, 0MQ(n) or 1MQ(n), is a variation of n-dimensional cube Q(n) which possesses many attractive properties such as significantly smaller communication delay and stronger graph-embedding capabilities. In some practical situations, the fault tolerance of a distributed memory multiprocessor system can be measured more precisely by the connectivity of the underlying graph under forbidden fault set models. This article addresses the connectivity of 0MQ(n)/1MQ(n), under two typical forbidden fault set models. We first prove that the connectivity of 0MQ(n)/1MQ(n) is 2n - 2 when the fault set does not contain the neighborhood of any vertex as a subset. We then prove that the connectivity of 0MQ(n)/1MQ(n) is 3n - 5 provided that the neighborhood of any vertex as well as that of any edge cannot fail simultaneously These results demonstrate that 0MQ(n)/1MQ(n) has the same connectivity as Q(n) under either of the previous assumptions.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15476
Uncontrolled Keywords:multiprocessor system, Mobius cube, fault tolerance, connectivity, forbidden fault set model, NETWORKS, SYSTEMS

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation